# SDR DLL10002239

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Aircraft time: 58,550 hours, 26,231 cycles
- Engine time: 45,736 hours, 20,741 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Part serial: 10536
- Condition: Leaking
- Location: Nr 3
- Part time: 45,736 hours, 20,741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, ALL THE AFT LAV SMOKE DETECTORS WENT OFF.  ON RETURN TO GATE, STRONG OIL SMELL AND BLUE HAZE IN CABIN.  FOUND NUMBER 3 ENGINE LEAKING OIL AND ENTERING PNEUMATIC SYSTEM.  REPLACED ENGINE.
